# SDR COMA9660156

- Difficulty date: September 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N915CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7013
- System (JASC): 3150 · Central Warning
- Part: Prox Sensor
- Part number: 864806
- Condition: Failed
- Location: Spoiler Syst
- Part time: 7,723 hours
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GLD DID NOT DEPLOY ON TOUCHDOWN.  REPLACED PSEU.
